page top
Japan Plan(eng)
*Main city rush hour 7:30-9:30 and 17:00-19:00

10th Dec 2008 WED

Itami 7:15 -->Arrive Oita Station at 1:30 am.

-Oita Tourist Information Center JR Oita Station Building
tel: 097-532-0723
hour:9:00~17:30 All year round

-Beppu Tourist Association Beppu Station Information Center
JR Beppu Station Building
tel: 0977-24-2838
hour: 9:00~17:00

-Yufuin Hot Spring Tourist Information Center
JR Yufuin Station Building
tel: 0977-84-2446
hour: 9:00~19:00

temp: 5.8
Oita map
Access
Car rental

11th Dec 2008 THU


Oita City Tourist Association
OitaBus「Oita City Museum・ekiura junkan」
JR Oita Ekimae no. 3 (ekimae Shōtengai noriba) 13
JR Oita Ekimae<-------->Oita City Museum
Oita City Museum 10:00am-(5:30)6:00pm (300 yan)
          |
          |
         V
JR Oita Eki (downtown)
          |
          |
         V
Takaoyama Park (beside Oita High)
         or
sky building

12th Dec 2008 FRI


*Oita Fantasy
Light up time
weekday 17:30~10:00
Weekend 12:00
ChuO- Dori(Street)
[Yuho Park (Promenade Park)]
Wonderfully decorated trees and holiday lighting.



13th Dec 2008 SAT

06:00 JR Oita---4hrs55min--JR Morinomiya10:55
        |
        |    walk about 15~20min
       V 
Ōsaka Castle(600 yan) hour:9:00~17:00
(1.5 hours)

Osaka Municipal Subway (map)

Subway (270yan
) MorinomiyaC19--ChuO Line--OsakakoC11 (22min)
        |
        |    walk 5min
       V
Aquarium KAIYUKAN (2000yan) hour:10:00~20:00
Mount Tenpō
(4 hours)

Subway (270
yan)OsakakoC11--ChuO line--Sakaisuji-Hommachi StationC17/K15--Sakaisuji Line--Ebisucho StationK19 (28min)
        |             
        |    right there
       V                  
Shinsekai        
                  
Ebisucho Station
        |             
        |    walk 3min
       V 

Tsūtenkaku

Dōtonbori

Enjoy night life in Osaka~<3
(but have to check the return schedule first:P)


14th Dec 2008 SUN


09:10 JR Oita Station------about 9min--- JR Beppu 09:19 (870yan)

----------------------------------------------------
(Kamegawa)-1 of 8 major hot spring areas in Beppu.
Beppu Beach Sand Bath
9:00~17:00 (last16:00)
==============================
Beppu Station
Bus(330yan)
no.20 Kanigan Keiyu Kankaiji Line
no.26, 26A Gaimawari Junkan Line

9:29 26
Beppu Station
        |
        |    about 14min
       V 
9:43    Rokushouen
(2 hours)
----------------------------------------------------

Beppu Hell Tour-coupon 08:00~17:00
8 Hells Pass(2.000yan)
    or
Beppu Station tour bus 2hr20min(3,600yan)

Intro
(400yan each)
*Umi Jigoku       
*Oniishibozu Jigoku
 Yama Jigoku        
 Kamado Jigoku    
 Oniyama Jigoku            
*Shiraike Jigoku
*Chinoike Jigoku
 Tatsumaki Jigoku

Access


==============================

26,26A Rokushouen
11:58 26A
Rokushouen
        |
        |    about13min
       V 
12:11
Chinoike Jigoku


Chinoike Jigoku
Tatsumaki Jigoku
(1hour)

13:40 26
Tatsumaki Jigoku Mae
        |
        |    about 5min (3km if walk)
       V 
13:45      Kannawa

Shiraike Jigoku
Oniyama Jigoku 
Kamado Jigoku  
Yama Jigoku
Oniishibozu Jigoku
Umi Jigoku 
(3hours)
----------------------------------------------------

10:00 (Myouban)-
1 of 8 major hot spring areas in Beppu.
Beppu Hoyo Land
hour: 09:00~22:00(mon~20:00)
==============================

17:06 43  Kannawa
        |
        |    about 6min
       V 
17:13  Konya Jigoku Mae

(spend 3 hours)

20:43 5 Konya Jigoku Mae
        |
        |    about 22min
       V 
21:05    Beppu Station West Exit

21:33 JR Beppu------about 10min---JR Oita21:43
----------------------------------------------------

(don't know how much they gonna charge the bus, bring some changes for sure)


15th Dec 2008 MON



JR Inari Station→right away
Kyoto-Fushimi Inari-taisha

(really want to go, but let's see)


16th Dec 2008 TUE


Shopping day

JR Osaka Station

        |
        |    about 2.5hours
       V
JR Hakata Station
        |
        |    about 10min walk
       V
CANAL CITY HAKATA

or/and
Hawkston Mall
Soraria Stage
Marinoa City FUKUOKA


17th Dec 2008 WED


Hiroshima-Itsukushima Shrine (map)

6:00 JR Oita------about 2hr 49min--- Hiroshima-----about 25min---->MiyajimaGuchi(JR) 9:24
        |
        |    about 5min walk
       V
9:40 MiyajimaGuchi---ferry 10min---->Miyajima Sanbashi(170yan) 9:50

10:00-13:00 < 3 hours tour >

15:25 Miyajima Sanbashi(170 yan)--ferry 10min-->Miyajima Guchi15:35
        |
        |    about 5min walk
       V
15:54 JR Miyajima Guchi---about 25min----Hiroshima 16:19

16:30 2 or 6 Tram----Genbaku Dome M10 (150 yan) 16:46

* see Eriko's avaliable or not.

20:53 Hiroshima-----> Oita 23:22


Nyogo-Kobe Luminarie (Ricky said it's just a street, but Clara is in Nyogo)




18th Dec 2008 THU


plan A:  18th Dec Thu PM---->11hrs --->Tokyo
7 a.m. 19th Dec Fri
              (3 of us)

plan B: 
18th Dec Thu  AM-->7hr25min--->Tokyo  14:00lish
            (muffin and me train, pjj flight 2way)200 something one way train.

 ***Tokyo station reserve seat NX to Narita for Sat.'s flight.***

plan1 19th Dec 2008 FRI


JR山手線
新宿站   有很多百貨公司,如三越、伊勢丹、0101、京王、小田急、時代廣場、SEGA室內遊樂場等等……
原宿站   竹下通售買潮流用品、SNOOPY TOWN、KIDDY LAND、明治神宮等等
涉谷站   有很多百貨公司如SEIBU、0101、PARCO、TOKYO HANDS、109、比較日本化店舖較多
秋葉原   全日本最大售賣電腦、電器地方等等 e.g. LaOX , Gamers
上野       很多售買波鞋店舖、又新又多,土產手信更多及比其他地方便宜一點

SHOP 99/無印良品: 全店貨品一律售¥99 東京都武藏野巿吉祥寺南町1-9-2
AMEYA橫丁 : AME橫 (アメ橫) 平民雜貨街,東京都台東區上野 京成skyliner總站
富士電視台: 畑京都港區台場2-4-8 Yurikamome「台場」駅下車,步行3分鐘 或
                      臨海線「東京Teleport」駅下車步行7分鐘
TOKYO TOWER: 交通:JR山手線濱松町站步行15分鐘,營團日比谷線神谷站步行10分
FIVE & TEN : 平價的部屋精品 東京部世田谷區北沢 2-37-2 1/F
OUTLET: 貨品超過二貨件,而價錢平的雜貨店 東京都目黑區自由が丘2-11-16リベルテビル 1F.2F


Capsule Inn Akihabara


plan2 19th Dec 2008 SAT


梅田OSホテル (Single 6,800円)
          |
          |   約5分
         V
20th Dec 2008
JR新大阪駅 
リムジンバスの大阪空港交通 (490円)
          |
          |   約25分
         V
大阪国際空港(伊丹空港)
8:00am-------------->9:10am (Tokyo)
          |
          |   4-5 hours gap
         V      
5:20pm flight, 3:20pm back to Narita.


20th Dec 2008


Hotel
山あいの宿 喜安屋
          or
潮騒の宿 晴海
 

發表留言

只對管理員顯示


引用
引用 URL

© Ipnatural. all rights reserved.
Page top
FC2 BLOG